# SDR USAA060678

- Difficulty date: May 9, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- Aircraft time: 67,138 hours, 67,138 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Cracked
- Location: Bs 377 Lbl 35.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 377 LBL 35.5 WL 208 FLOORBEAM STABILIZER STRAP CRACKED.  FABRICATED DOUBLER & INSTALLED PER SRM 53-10-51, 51-20-01, DEFECT SIZE: 2.5 INCH.
